BROWSE

Related Scientist

Pascal Gollin, Jochen's photo.

Pascal Gollin, Jochen
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

On the infinite Lucchesi–Younger conjecture I

DC Field Value Language
dc.contributor.authorJ. Pascal Gollin-
dc.contributor.authorHeuer, Karl-
dc.date.accessioned2021-08-05T04:50:01Z-
dc.date.accessioned2021-08-05T04:50:01Z-
dc.date.available2021-08-05T04:50:01Z-
dc.date.available2021-08-05T04:50:01Z-
dc.date.created2021-05-27-
dc.date.issued2021-09-
dc.identifier.issn0364-9024-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/10037-
dc.description.abstract© 2021 The Authors. Journal of Graph Theory published by Wiley Periodicals LLCA dicut in a directed graph is a cut for which all of its edges are directed to a common side of the cut. A famous theorem of Lucchesi and Younger states that in every finite digraph the least size of an edge set meeting every dicut equals the maximum number of disjoint dicuts in that digraph. In this first paper out of a series of two papers, we conjecture a version of this theorem using a more structural description of this min-max property for finite dicuts in infinite digraphs. We show that this conjecture can be reduced to countable digraphs where the underlying undirected graph is 2-connected, and we prove several special cases of the conjecture.-
dc.language영어-
dc.publisherJohn Wiley and Sons Inc-
dc.titleOn the infinite Lucchesi–Younger conjecture I-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000649431600001-
dc.identifier.scopusid2-s2.0-85105635872-
dc.identifier.rimsid75733-
dc.contributor.affiliatedAuthorJ. Pascal Gollin-
dc.identifier.doi10.1002/jgt.22680-
dc.identifier.bibliographicCitationJournal of Graph Theory, v.98, no.1, pp.27 - 48-
dc.relation.isPartOfJournal of Graph Theory-
dc.citation.titleJournal of Graph Theory-
dc.citation.volume98-
dc.citation.number1-
dc.citation.startPage27-
dc.citation.endPage48-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordAuthordirected cuts-
dc.subject.keywordAuthor(finitary) dijoin-
dc.subject.keywordAuthorinfinite digraphs-
dc.subject.keywordAuthorinfinite-
dc.subject.keywordAuthorLucchesi–Younger conjecture-
dc.subject.keywordAuthoroptimal pair-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse